# SDR MWEA011222

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911300502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR UPPER VERTICAL LEG HAS CORROSION AT STATION XRS 267.0, INBOARD OF UPPER FLAP HINGE BOLT. (XW 251.6)  REMOVED CORROSION, INSPECTED, AND BLENDED AREA. ACCEPTABLE PER MWX-ORD-01-004-51H DATED 24 AUGUST 2001.
